Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182

  [Search Papers]
1641. V. Milani and A. Shafei Deh Abad,
Geodesic Curves on Quantized Manifolds
Lett. Math. Phys. 40(1997), 391-394  [abstract]   
arXive.org link: hep-th/9606084 [ abs, src, ps, others], cited by
IPM/P-1997/047
 
1642. A.M. Vesaghi and A. Shafiekhani,
Diamond-Like Carbon Film from Liquid Gas on Metallic Substrates
J. Phys. D: Appl. Phys. 31(1998), L46-L48  [abstract]   
arXive.org link: cond-mat/9801017 [ abs, src, ps, others], cited by
IPM/P-1997/046
 
1643. M.M. Sheikh-Jabbari,
More on Mixed Boundary Conditions and D-Branes Bound States
Phys. Lett. B 425(1998), 48-54  [abstract]   
arXive.org link: hep-th/9712199 [ abs, src, ps, others], cited by
IPM/P-1997/045
 
1644. A. Aghamohammadi, M.R. Rahimi Tabar and M. Khorrami,
Logarithmic Conformal Field Theories with Continuous Weights
Phys. Lett. B 419(1998), 179-185  [abstract]   
arXive.org link: hep-th/9711155 [ abs, src, ps, others], cited by
IPM/P-1997/044
 
1645. M. Abolhasani and M. Golshani,
The Path Integral Approach on the Frame Work of the Casual Interpretation
  (Preprint) [abstract]   
IPM/P-1997/043
 
1646. A.H. Fatollahi, K. Kaviani and S. Parvizi,
M-Branes and Their Interactions in Static Matrix Model
Nucl. Phys. B 528(1998), 156-170  [abstract]   
arXive.org link: hep-th/9711109 [ abs, src, ps, others], cited by
IPM/P-1997/042
 
1647. M. Khorrami, A. Aghamohammadi and M. Alimohammadi,
Derivation of Quantum Theories: Symmetries and the Exact Solution of the Derivied System
Int. J. Mod. Phys. A 13(1998), 2833-2840  [abstract]   
arXive.org link: hep-th/9611234 [ abs, src, ps, others], cited by
IPM/P-1997/041
 
1648. M. Alimohammadi, M. Khorrami and A. Aghamohammadi,
Large-N limit of The Generalized Two-Dimensional Yang-Mills Theories
Nucl. Phys. B 510(1998), 313-323  [abstract]   
arXive.org link: hep-th/9707081 [ abs, src, ps, others], cited by
IPM/P-1997/040
 
1649. N. Riazi,
Double Sine-Gordon System with Remarkable Properties
  (Preprint) [abstract]   
IPM/P-1997/039
 
1650. M.M. Sheikh-Jabbari,
Classification of Different Branes at Angles
Phys. Lett. B 420(1998), 279-284  [abstract]   
arXive.org link: hep-th/9710121 [ abs, src, ps, others], cited by
IPM/P-1997/038
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.